Flood, Carroll
- When
- February 1, 12:00 AM EST to February 2, 9:00 PM EST
- Where
- Carroll forecast zone
- Property damage
- $10,000
- Reported by
- OFFICIAL NWS OBS.
- Coordinates
- 39.400, -87.067
Flood waters continued receding during the early part of February from their high points during the Great Flood of January 2005. The Wabash in Sullivan County remained above flood stage for the entirety of February.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS IND wrote it up.
Flood waters continued receding during the early part of February from their high points during the Great Flood of January 2005. The Wabash in Sullivan County remained above flood stage for the entirety of February. Damage amounts are estimated.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before the first event at Jan 31, 2:30 PM EST, 9 hours 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 230 PM EST MON JAN 31 2005 .DISCUSSION...HIGH PRESSURE REMAINS IN CONTROL OVR MUCH OF THE ERN AND CTRL US. PLENTY OF LOW STRATUS BLANKETING THE AREA AS WELL. TEMPS RANGED FROM THE 20S NORTH TO AROUND 40 ACROSS THE SRN SECTIONS OF CWA. MODELS ARE IN AGREEMENT OVR OHIO VALLEY FOR NEXT SEVERAL DAYS. A BLEND WL BE USED. MAIN FORECAST ISSUE WL BE FOG CLD CVR AND TEMPS. TIME SECTIONS CONT TO SUPPORT CLDS OVR AREA THRU TUE NGT. BUFKIT SOUNDINGS ALSO INDICATE PATCHY FOG. CONSIDERING LL MOISTURE...LIGHT NE WINDS AND CURRENT SATE TRENDS WOULD EXPECT SIMILAR SITUATION AS LAST NGT TO CONT. WITH LOW STRATUS AND PATCHY FOG...TEMPS SHOULD REMAIN A BIT WARMER OVRNGT. MET GUIDANCE APPEARS A BIT COOL DURING THE OVRNGT HOURS BUT MAV/FWC SEEMS ON THE MARK. WL USE BLEND HERE. AS FOR DAYTIME HIGHS TUE...MOS IS IN REASONABLE AGREEMENT. A BLEND WL SUFFICE. DRY FORECAST LOOKS TO BE IN STORE THRU FIRST HALF OF WEEKEND. LOW PRESSURE DEVELOPS OVR PLAINS AND TRACKS NE. RAIN/SNOW WL ONCE AGAIN BE POSSIBLE. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && BIELINSKI
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 243 AM EST MON JAN 31 2005 INZ021-028>031-035>049-051>057-060>065-067>072-011100- BARTHOLOMEW-BOONE-BROWN-CARROLL-CLAY-CLINTON-DAVIESS-DECATUR- DELAWARE-FOUNTAIN-GREENE-HAMILTON-HANCOCK-HENDRICKS-HENRY-HOWARD- JACKSON-JENNINGS-JOHNSON-KNOX-LAWRENCE-MADISON-MARION-MARTIN-MONROE- MONTGOMERY-MORGAN-OWEN-PARKE-PUTNAM-RANDOLPH-RUSH-SHELBY-SULLIVAN- TIPPECANOE-TIPTON-VERMILLION-VIGO-WARREN- 243 AM EST MON JAN 31 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION CAN BE FOUND AT OUR WEBSITE... HTTP://WWW.CRH.NOAA.GOV/IND
The national radar mosaic for the moment the first event began.
6 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2005Every state in 2005This day in weather historyWarnings in Indiana, February 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5438267, 5438268, 5438269, 5438270, 5438271, 5438272.